My wife had a hystorectomy and refuses to take horomone replacement thearpy because of grandmother haveing cancer. She is now also taking shots of CHORIONIC GONADOTROPIN to lose weight.Now she is so hateful and mean i can't talk to her. Could this drug be causeing her to have more problems with her horomones & menopause? Iam very worried and scared. I don't know what to do
I understand your wifes fear, man made medicine is not always the best choice. And yes can cause terrible side effect to the body and mood.
She really should talk to and herbologoist and find a more natural, healthier way to get the hormones she needs. Or you can take the initative and see what the herbologist says to you. natural is always better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.